# SDR USAA001535

- Difficulty date: September 13, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION 1 INCH BY 10 INCH AT STATION 1088-1104 RUNNING INBOARD OF S-5R SHELF.  CORROSION LEVEL 1, TASK NR C53-701-01.  (M)
